DOI 10.1016/s0736-4679(01)00476-0
Медицинская библиотека · The Journal of emergency medicine · 2002
Symptomatic bradycardia secondary to interaction between topical timolol maleate, verapamil, and flecainide: a case report.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
We present a case report describing an interaction between topical timolol maleate, verapamil, and flecainide resulting in symptomatic bradycardia. Adverse drug interactions, including topical medications, are relevant in the differential diagnosis of many presenting complaints.
Для цитирования: Minish Travis, Herd Anthony. Symptomatic bradycardia secondary to interaction between topical timolol maleate, verapamil, and flecainide: a case report.. The Journal of emergency medicine. 2002. DOI: 10.1016/s0736-4679(01)00476-0.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.